On a class of non linear Schrödinger equations. III. Special theories in dimensions 1, 2 and 3
Annales de l'I.H.P. Physique théorique, Volume 28 (1978) no. 3, p. 287-316
@article{AIHPA_1978__28_3_287_0,
     author = {Ginibre, Jean and Velo, Giorgio},
     title = {On a class of non linear Schr\"odinger equations. III. Special theories in dimensions 1, 2 and 3},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {3},
     year = {1978},
     pages = {287-316},
     zbl = {0397.35012},
     mrnumber = {498408},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1978__28_3_287_0}
}
Ginibre, J.; Velo, G. On a class of non linear Schrödinger equations. III. Special theories in dimensions 1, 2 and 3. Annales de l'I.H.P. Physique théorique, Volume 28 (1978) no. 3, pp. 287-316. http://www.numdam.org/item/AIHPA_1978__28_3_287_0/

[1] J. Ginibre, G. Velo, On a class of non linear Schrödinger equations. I. The Cauchy problem, general case. J. Funct. Anal., in press. | Zbl 0396.35028

[2] J. Ginibre, G. Velo, On a class of non linear Schrödinger equations. II. Scattering theory, general case. J. Funct. Anal., in press. | Zbl 0396.35029

[3] J.E. Lin, W. Strauss, J. Funct. Anal., in press.

[4] J.B. Baillon, T. Cazenave, M. Figueira, C. R. Acad. Sci. Paris, t. 284, 1977, p. 869-872. | MR 433025 | Zbl 0349.35048